MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS TOXO IGG; ENZYME LINKED IMMUNOABSORBENT ASSAY, TOXOPLASMA GONDII

ROCHE DIAGNOSTICS ELECSYS TOXO IGG; ENZYME LINKED IMMUNOABSORBENT ASSAY, TOXOPLASMA GONDII
Catalog Number 07028008190
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/06/2024
Type of Reportable Event Malfunction
Event or Problem Description
The initial reporter received questionable elecsys toxo igg, elecsys anti-hbc ii, and elecsys hbsag gen.2 immunoassay results from three patient samples tested on the cobas e 801 analytical unit (with 3 modules: module a, module b, and module c).The questionable results were found while the reporter was performing an instrument validation.This medwatch is for the elecsys toxo igg assay.Please refer to the medwatch with: a1.Patient identifier (b)(6) for the elecsys hbsag ii assay.A1.Patient identifier (b)(6) for the elecsys anti-hbc ii assay.Sample (b)(6): on (b)(6) 2024, the initial toxo igg result from module a was 0.180 iu/ml with a data flag.On (b)(6) 2024, the repeat result from module b was 14.6 iu/ml.Sample (b)(6): on (b)(6) 2024, the initial toxo igg result from module c was 2.17 iu/ml.The first repeat result from module b was 2.10 iu/ml.On (b)(6) 2024, the second repeat result from module b was 13.5 or 13.05 iu/ml.The reporter stated that the repeat results might be the correct results.
 
Additional Manufacturer Narrative
The serial number of the cobas e 801 analytical unit is (b)(6).The investigation reviewed the calibration data.Module a and c's 29-jul-2024 calibrations were within specifications but with a low calibrator 2 signals.Module b's 29-jul-2024 calibration was within specifications.Module c's 29-jul-2024 calibration was within specifications but with a low calibrator 2 signals.The investigation is ongoing.
 
Additional Manufacturer Narrative
The investigation reviewed the toxo igg calibration for module a, module b, and module c and the results were within specifications; module a and module c had low calibration 2 signals.The investigation reviewed the qc for all modules and the results were within specifications.The alarm trace and data showed multiple sample quality-related alarms.The investigation determined the event was consistent with a preanalytic issue at the customer site (sample quality).Preanalytics are within the customer's responsibility.The investigation did not identify a product problem.

Brand Name
ELECSYS TOXO IGG
Common Device Name
ENZYME LINKED IMMUNOABSORBENT ASSAY, TOXOPLASMA GONDII
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key20304359
Report Number1823260-2024-02763
Device Sequence Number7588433
Product Code LGD
UDI-Device Identifier04015630940301
UDI-Public04015630940301
Combination Product (Y/N)Y
Initial Reporter CountryBR
PMA/510(K) Number
K073501
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number07028008190
Device Lot Number787027
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/29/2024
Supplement Date Received by Manufacturer10/01/2024
Initial Report FDA Received Date09/25/2024
Supplement Report FDA Received Date10/18/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown